View Full Version : How long does tiredness on strattera last?


Ironklaus
03-27-16, 05:25 AM
Hi. I used to be on Strattera 25 mg but it made me very tired.
Later I used Medikinet Retard 30 mg and ritalin 10 mg but both made me very very angry.
My psyciatrist wanted me to use strattera 40 mg and it makes me tired too.
My main adhd type is inattentive so it is really bad when a med makes me sleepy, tired and unmotivated.
So how long does this side effect last?
If it wont end I will stop taking it because it makes my add worse than before.
I wanted to try Concerta but my doc said if medikinet and ritalin made me angry then concerta will make me angry too. ( by the way i didnt take medikinet and ritalin at the same time, i first took medikinet then switched to ritalin)

GoalieMel33
03-27-16, 10:04 PM
Not sure how long the side effect might last but Strattera is a medication that takes a couple of weeks to build up in your system so it could be a while before the fatigue disappears.

It might have to do with dose timing? Have you tried taking it at night or another time to see if it's better? Did you eat and sleep enough? Perhaps the dose was too low or high.

How long have you been on each dose/med? Our body needs a little time to adjust to the meds. The angry feeling could also be from the comedown (when it wears off). When I first started Concerta I would experience irritability and feel febrile in the evening when it wore off, it eventually went away after 2-3 weeks.

Some people also take a booster (generally a smaller dosage of a short acting med) in the evening and it helps them deal with the crash. You might get a similar reaction to Concerta as they are from the same family (methylphenidate).

See with your doc if other meds are available whether stimulants or nonstimulants: Wellbutrin, Clonidine, Tenex/Intuniv, something from the amphetamine class (Vyvanse, Dexedrine, Adderall, etc).